MathSciNet Relay Station
MathSciNet bibliographic data
MR916692 35L70 (35D05 35Q20)
Medeiros, L. A.; Miranda, M. Milla Weak solutions for a system of nonlinear Klein-Gordon equations. Ann. Mat. Pura Appl. (4) 146 (1987), 173–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement